• jack dsouza jack dsouza
    May 07, 2009
    Does Dogmatil 50 mg per day for a month may lead to impotence?
    jack dsouza jack dsouza
    May 07, 2009

    I am suffering from anxiety and depression with all negative thoughts coming to my mind, i have been to doctor and he prescribed dogmatil 50 mg with rivotril .5 mg. and seroxat 20 mg. a day for a month.now i am worried whether i will be addicted to such tablets? do domatil may lead impotence?

    READ MORE

FROM OUR EXPERTS

  • Teri Robert
    Health Guide
    May 07, 2009
    Teri Robert
    Health Guide
    May 07, 2009

    Hello, Jack,

     

    Are you in Hong Kong? It took some research to find information on these medications. For the benefit of others, let me list more familiar names for these medications...

     

    Dogmatil is sullpiride, an antipsychotic medication.

    Rivotril is clonazepam, aka Klonopin

    Seroxat is paroxetine, aka Paxil

     

    There's a difference between addiction and dependence. Rivotril, a benzodiazapine medication, is one that you can definitely build a dependence on.

     

    Dogmatil and Seroxat don't fall into this category, but may be difficult if you ever want to discontinue them. The way to do that would be to taper off of them under the supervision of your doctor.

     

    Yes, impotence is listed as a possible side effect of Dogmatil. Potential side effects of Rivotril include decreased libido and ejaculatory dysfunction.

     

    If you're having problems with side effects, talk with your doctor. He may be able to change your medications.

     

    Hope this helps,

    Teri


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.